# SDR CA040115003

- Difficulty date: January 12, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 4,923 hours
- Engine: Cfmint CFM567B22
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P6329
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL TO THE GATE, GROUND POWER WAS PLUGGED IN, SMOKE IN THE FLIGHT DECK AND CABIN WHEN APU BLEED AIR AND PNEUMATICS SELECTED 'ON'. CAPTAIN THEN SELECTED APU ELECTRICAL 'ON' AND F/O CONTACTED GROUND CONTROL TO REQUEST CFR.  SMOKE CLEARED AND MAINTENANCE WAS CALLED TO AIRCRAFT. SUSPECT DE-ICE FLUID IN THE APU INLET AS A RESULT OF DE-ICING OUT OF YOW. APU MEL'D AND GROUND CHECKED SERVICEABLE.  ON NEXT RUN, APU MEL CLEARED FOLLOWING FLIGHT MONITORING AND MAINTENANCE PERFORMANCE RUNS.   AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
